# SDR DALA2025022501467

- Difficulty date: February 22, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 97,991 hours, 20,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALKTHROUGH FOUND THE (FWD) MIDDLE LAVATORY EMERGENCY LIGHT LENS COVER TO BE MISSING. DEFER TO MEL 33-51-03A. LIGHT STILL OPERATES NORML. 23FEB25 LOG WAS REDEFERRED TO UPDATE PARTS REQUIREMENT. MAINTENANCE REPLACED THE LAVATORY EMERGENCY LIGHT LENS COVER AT MID-LAV REF B767 AMM 33-51. "NO M PROCEDURES". MEL PLACARD REMOVED. (LP #6904761
